Skip to Content

Are there good and bad days and does depression worsen before it gets better on 50mg of zoloft fot?

Responses (3)

Factfinder411 21 Aug 2013

Depends on the person. These types of drugs effects ppl differently with each individual. Sometimes it gets worse before it gets better. I would call the doctor.

RonMan 21 Aug 2013

I have been on my current medication, Viibryd, for two years and I am considered stable and completely functionally. :)

Still, I have a bad day every now and again. Nothing too serious, just tears and such.

If you are having issues more serious than that, see your doctor.

RonMan

theresa06 22 Aug 2013

Just wondering how you felt before finding the right med? How long we're you on your current med before it started to work

Factfinder411 22 Aug 2013

You also have to remember meds aren't always a situation to your problem. Talk therapy and other forms help greatly and not all meds help I tried 6 before I was told I'm allergic. So benzos are my only option and they are very hard to get prescribed. Zoloft helped greatly, but I forgot to take it and had nasty side effects. It's trial and error bc they usually make you wait 4-6 weeks before they try a new drug or dosage.

RonMan 22 Aug 2013

Theresa,

Just before starting Viibryd and finding a really good therapist I almost died, 5 times in 4 months. I can't say too much more.

Prior to that I was on just about every SSRI or SNRI there was for 14 years. I never realized how bad the problem was until I sank to the bottom of the tar pit. My problems started at age 10. It took 48 years and 7 suicide attempts before I am where I am now.

What I am willing to do to keep someone else from going to where I was, is anything.

RonMan

WildcatVet 22 Aug 2013

Hi, relyse! Some people just starting an anti-depressant may feel a worsening of their symptoms for a week or two ~ deeper depression, anxiety, etc. This usually only lasts for a short time before the good effects kick in. But if they become severe or you feel a suicidal tendency, you should notify your doctor immediately.
Once you stabilize on your med ~ usually about 4-6wks ~ you may have a bad day every so often, but nothing like the overwhelming problems you had before treatment.
Best wishes, WCV

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions